# SDR SWAA103982

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 22,273 hours, 13,011 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA210225C
- Condition: Malfunctioned
- Location: Crossfeed Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - FUEL CROSSFEED CIRCUIT BREAKER TRIPPED IN FLIGHT.  RESET ONCE AND TRIPPED AGAIN.  REMOVED AND REPLACED FUEL CROSSFEED VALVE ACTUATOR PER MM.
